RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Number Theory, 2018, Volume 12, Issue 1, Pages 35–59 (Mi anth2)  

The mean value of symmetric square $L$-functions

Olga Balkanovaa, Dmitry Frolenkovbc

a Department of Mathematics and Statistics, University of Turku, Turku, Finland
b National Research University Higher School of Economics
c Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia

Funding Agency Grant Number
Academy of Finland 293876
Russian Science Foundation 14-11-00335
Research of the first author is supported by Academy of Finland project no. 293876.


DOI: https://doi.org/10.2140/ant.2018.12.35


Bibliographic databases:

ArXiv: 1610.06331
Document Type: Article
Received: 20.10.2016
Revised: 30.06.2017
Accepted:15.11.2017
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/anth2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019